MathSciNet Relay Station
MathSciNet bibliographic data
MR1613463 (99g:90158) 90C48 (46N10 65K05)
Alber, Ya. I.; Iusem, A. N.; Solodov, M. V. Minimization of nonsmooth convex functionals in Banach spaces. J. Convex Anal. 4 (1997), no. 2, 235–255.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement